Qualitative properties for a fourth - order Rational Difference Equations

Vu Van Khuong

Abstract


In this work, we investigate the global stability of the fourth- order rational difference equation


Full Text:

PDF

References


R.P.Agarwal, Difference Equations and InequalitiesSecond Ed. Dekker,New York, 1992, 2000.

V.L.. Kocic, G. Ladas, Global behavior of nonliner difference equations of higher order with applications, Kluwer Academic, Dordrecht, 1993.

M. R. S. Kulenovic, G. Ladas, L. F. Martins. I. W. Rodrignes, The dynamics of xn+1 = A+Bxαn++βx Cxn−1 : Facts and conjectures, Comput. Math. Appl. 45(2003), 1087-1099.

G. Ladas, Open problems and conjectures, J. Difference Equa. Appl.2(1996), 449-452.

X. Li, D. Zhu, Global asymptotic stability in a rational equationJ. Difference. Equa. Appl. 9 (2003), 833-839.

X. Li, D. Zhu, Global asymptotic stability for two recursive difference

equations,Appl. Math. Comput. 150 (2004), 481-492.

X. Li, D. Zhu, Global asymptotic stability of a nonlinear recursive sequence,Appl. Math. Appl. 17 (2004), 833-838.

X. Li, D. Zhu, Global asymptotic stability for a nonlinear delay difference

equation,Appl. Math. J. Chinese Univ. Ser. B 17 (2002), 183-188.

X. Li, Qualitative properties for a fourth-order rational difference equation,Appl. Anal. Appl. 311 (2005) , 103-111.

X. Li and R. P. Agarwal, The rule of trajectory structure and

global asymptotic stability for a fourth-order rational difference equation,J.Korean Math. Soc. 44 (2007), 787-797.

X. Li, D. Zhu, Global asymptotic stability in a rational equation,J. Difference. Equal. Appl. 9 (2003) 833-839.

X. Li, D. Zhu, Global asymptotic stability for two recursive difference

equation,Appl. Math. Comput. 150 (2004), 481-492.

X. Li, D. Zhu, Global asymptotic stability of a nonlinear recursive sequence,Appl. Math. Appl, 17 (2004), 833-838.

X. Li, D. Zhu, Two rational recursive sequence,Comput. Math. Appl. 47

(2004), 1487-1494.

X. Li, D. Zhu, Global asymptotic stability for a nonlinear delay difference equation.Appl. Math. J. Chinese Univ. Ser. B 17 (2002), 183-188.

X. Li, D. Zhu, et al, A conjectures by G. Ladas,Appl. Math. J. Chinese Univ. Ser. B 13 (1998), 39-44.

X. Li, Boundedness and persistence and global asymptotic stability for a kind of delay difference equations with higher order,Appl. Math. Mech. (English) 23 (2003), 1331-1338.

X. Li, G. Xiao, et al, Periodicity and strict oscillation for generalized Lyness equations,Appl. Math. Mech. (English) 21 (2000), 455-460.

X. Li, Qualitative properties for a fourth-order rational difference equations,J. Math. Anal. Appl. 311 (2005),103-111.

X. Li, The rule of trajectory and global asymptotic stability for a fourthorder rational difference equation,J. Korean Math. Soc. 44 (2007), 787-797.

Vu Van Khuong and Mai Nam Phong on the global asymptotic stability of the difference equation xn+1 = x xn 2−1xn−3+x2 n−1+a n−1xn−3+xn−1+aCIAA. 14 (2010) No4,597-606.

Vu Van Khuong on the global asymptotically stable of the systems of two difference equations,JGRMA ISSN 2320-5822-Vol1. No4, (2013), April 2013.

Vu Van Khuong, qualitative properties for a fourth-order rational difference equation(II),Int. J. Math. Anal, Vol4, 2010, No13, 617-629.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter